# SDR NACA2023121260001

- Difficulty date: December 6, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,886 hours, 15,192 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN LIGHT CAME ON WITH MULTIPLE TIMES WITH ASSOCIATED EICAS MESSAGE. AS PER FIM 2420TK 804 FOUND RESISTANCE TEMP BULB WITHIN LIMITS 115 SERVICED IDG OIL PER AMM 12-17-03. CLEANED D10964 PER SWPM 20-60-01, PERFORMED RH ENGINE RUNUP, IDG OPERATED NORMAL PER AMM 71-00-00-01
